# SDR ABXA070079

- Difficulty date: February 28, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FRAME CORRODED AT FS 465 BETWEEN LONGERON 28 LEFT AND LONGERON 28 RIGHT.  REMOVED CORROSION AND REPLACED SECTION OF FRAME IAW DC9 SRM 53-03.
